# SDR RAIA201504130002

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,867 hours, 33,069 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE NOT HOLDING PRESSURE, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND DEFERRED AUTOPRESSURIZATION, ACFT RELEASED FOR SERVICE.
